# SDR EGRR119698

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N120LA
- Make and model: Bell 412EP
- Aircraft serial: 36455
- Aircraft time: 15 hours, 56 cycles
- Engine: Pwa PT6T3B
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Indicator
- Part time: 15 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT WAS SENT TO MAKE THIS INSTRUMENT NVG COMPATIBLE. WHEN THEY CHECKED OUT THE UNIT THEY FOUND THE FOLLOWING PROBLEM: THE RT POINTER IS INOP, DUE TO COIL WIRE BROKEN FROM METER. RT POINTER WILL NOT CALIBRATE DUE TO HAIRSPRING BEING DEFORMED. GAUGE WILL BE REPLACED WITH A SERVICEABLE ONE.
